# SDR CALA2016111800942

- Difficulty date: November 18, 2016
- Submitted: November 19, 2016
- Operation: Air carrier
- Aircraft: N64809
- Make and model: Boeing 737924
- Aircraft serial: 42821
- Aircraft time: 10,177 hours, 3,584 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Condition: Out Of Position
- Location: R1 Door
- Part time: 19,462 hours, 6,672 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXIT SLIDE IS OUT OF POSITION.  R & R THE SLIDE IAW AMM 25-66-01-000-801 & 0400-803.
